Universidade do Minho  

           
 
  Autenticação/Login
 
Contacts
Site Map
   
  print
 


Publications 2015

Papers published in 2015 in peer review journals

  • Almeida, J., Costa, J. C., Zeitoun, M., "McCammond's normal forms for free aperiodic semigroups revisited", LMS J. Comput. Math. 18(1) (2015), 130-147
  • Patricio, P., Hartwig, R. E., "Some regular sums", Linear and Multilinear Algebra 63(1) (2015), 185-200

Papers accepted for publication in peer review journals
  • Costa, J. C., Nogueira, C., Teixeira, M. L., “Semigroup presentations for test local groups”, accepted for publication in 2014 in Semigroup Forum
  • Mendes, C., "Subdirectly irreducible double Km,m-algebras", accepted for publication in 2014 in Houston Journal of Mathematics, [RepositoriUM]
  • Mendes-Gonçalves, S., “Green's relations, regularity and abundancy for semigroups of quasi-onto transformations”, accepted for publication in 2014 in Semigroup Forum 
  • Zhu, Huihui, Chen, Jianlong and Patricio, Pedro, “Representations for the pseudo Drazin inverse of elements in a Banach álgebra”, accepted for publication in Taiwanese Journal of Mathematics in 2014, [RepositoriUM]

 
  © 2017 Universidade do Minho  - Legal Terms  - updated by CMAT Símbolo de Acessibilidade na Web D.